RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 6, Pages 1151–1170 (Mi izv1512)  

This article is cited in 3 scientific papers (total in 3 papers)

Probabilistic problems in the theory of hypoellipticity

A. Yu. Veretennikov


Abstract: Local smoothness is established for the distribution density of a solution of an Ito–Stratonovich stochastic equation under the assumption of local smoothness condition of Hörmander.
Bibliography: 20 titles.

Full text: PDF file (1627 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 25:3, 455–473

Bibliographic databases:

UDC: 519.2
MSC: Primary 35B65, 35H05, 60H12, 60J60; Secondary 34F05, 35R60, 60H10
Received: 07.02.1983

Citation: A. Yu. Veretennikov, “Probabilistic problems in the theory of hypoellipticity”, Izv. Akad. Nauk SSSR Ser. Mat., 48:6 (1984), 1151–1170; Math. USSR-Izv., 25:3 (1985), 455–473

Citation in format AMSBIB
\Bibitem{Ver84}
\by A.~Yu.~Veretennikov
\paper Probabilistic problems in the theory of hypoellipticity
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 6
\pages 1151--1170
\mathnet{http://mi.mathnet.ru/izv1512}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772110}
\zmath{https://zbmath.org/?q=an:0659.60081|0578.60056}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 25
\issue 3
\pages 455--473
\crossref{https://doi.org/10.1070/IM1985v025n03ABEH001298}


Linking options:
  • http://mi.mathnet.ru/eng/izv1512
  • http://mi.mathnet.ru/eng/izv/v48/i6/p1151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Veretennikov, “On rate of mixing and the averaging principle for hypoelliptic stochastic differential equations”, Math. USSR-Izv., 33:2 (1989), 221–231  mathnet  crossref  mathscinet  zmath
    2. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    3. V. I. Bogachev, “Differentiable measures and the Malliavin calculus”, Journal of Mathematical Sciences (New York), 87:4 (1997), 3577  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:183
    Full text:62
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019